My son has been taking Doryx (for acne) for about 4 months. He has developed some involuntary arm twitches which I'm wondering might be related to the Doryx. I will say my son is on some other medications (long term) as well. Since Doryx is the most recent medication, I thought I would at least ask.
- Doryx Information for Consumers
- Doryx Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doryx (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Irritable bowel syndrome after colon surgical resection; stress very much exacerbates pain of colon muscle spasms. But am looking for a SAFE ...
1 answer • 11 Nov 2010
I had a closed T.B.I. ,a C-2 fracture, and also during 45 coma developed Heterotopic Ossification & now suffer with spastic hypertonia. My left ...
1 answer • 12 Nov 2010
muscle spasms are daily, roughly 20 times or more and usually involve contorting legs, feet, arms, face and hands. My neck twists so bad it feels ...
5 answers • 11 Jan 2011
these were purely for a muscle spasm I had after facet joint injections. the spasm has stopped. I would like to cease using these drugs as I feel ...
1 answer • 5 May 2013
I have a right sprained knee that that still feels muscle spasms and numbness as well as stiffness. Sometimes I can move it more easily and sometimes ...
1 answer • 27 May 2013